# SDR AMTA200501179

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT GALLEY 1640 BL0 TO 60, THERE IS CORROSION AROUND FASTENER HOLES ON THE TOP AND BOTTOM OF THE UPPER TEE CAP OF THE FLOORBEAM.  REMOVED CORROSION FROM FLOOR SUPPORT TEE CAP BL0 TO BL56R STA 1640 FOUND AREA WITHIN LIMIT 51-10-02 AND 53-60-51.  THE LAST HOLE FOR FLOORBOARD OUT OF LIMIT REO L00986.  REPAIR TEE CAP IAW ENG.  (K)
